# SDR A6WA201141065

- Difficulty date: November 1, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED 2 EA PLACES.  BLENDED OTBD CHAFED AREA, ALODINED, PRIMED AND TOP COATED AND APPLIED TEFLON COATING IAW REO 601R-57-52-004.  REMOVED INBD L/E SKIN, INSTALLED NEW SKIN PN 601R14303-54 AND TOP COATED IAW SRM 51-42-13, 51-23-00, 51-25-16.
